# SDR HEED064567

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 7G1056
- Condition: Failed
- Location: Fuel System
- Part time: 4,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH FAILED.  ORDERED REPLACEMENT.
